# SDR F3LA201908090067

- Difficulty date: July 17, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N221FR
- Make and model: Airbus A320-214
- Aircraft serial: 03205
- Aircraft time: 40,712 hours, 19,839 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004220400
- Condition: Corroded
- Location: L2 Door Sill
- Part time: 40,712 hours, 19,839 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL FWD CORNER SHAPE CORRODED.    REMOVED AND REPLACED L2 DOOR SILL FWD CORNER FITTING IAW A320 SRM 51 -42-11 AND 51-72-11
